Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does St. John's Wort cause acne chinablue

Posted by Netch on September 2, 2007, at 2:54:05

In reply to Does St. John's Wort cause acne, posted by chinablue on September 1, 2007, at 10:05:56

chinablue, St john wort does not aggrevate acne, it actually improves skin complexion.
St john may cause rash and agitation though.
I'm not sure it will help you quit smoking.
If you're looking for a calming/anxiolytic effect you should consider taurine, glycine, theanine and GABA





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Netch thread:780172